Article citationsMore>>

P. J. Billington, J. O. McClain and L. J. Thomas, “Mathematical Programming Approaches to Capacity Constrained MRP Systems: Review, Formulation and Problem Reduction,” Management Science, Vol. 29, No. 15, 1983, PP. 1126-1141.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.